# SDR SWAA2016061352812

- Difficulty date: April 12, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N388SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26591
- Aircraft time: 68,952 hours, 55,590 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 656897043
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CREW O2 MASK BOX FORWARD MOUNT STRAP CRACKED AT BS 967, BETWEEN STR 3L TO STR 4L.  R & R STRAP IAW SRM & DWG.
